MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING; SCREW, FIXATION, BONE
Catalog Number 705212
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "during the surgery which required the use of x1 fixos 7mm cannulated screw, during the final tightening of the screw, the tip of the t30 cannulated screwdriver bit broke into pieces.The remains of the screwdriver bit in the head of the cannulated screw had to be removed by the surgeon.During the procedure, it was very clear that the cannulated screwdriver bit had broken during the final tightening due to sound and movement of the surgeons hand, the surgeon removed the screwdriver from the screw and it was clearly visible that the screwdriver bit had broken.The surgeon seemed okay with the overall result.No further intervention was performed to insert the screw any further as it was the final tightening when the screwdriver bit broke.The surgeon did have to remove the debris that was in the head of the screw." the procedure was delayed by 10-15min.
 
Additional Manufacturer Narrative
Correction: please refer to section h6 health impact code.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections: please refer to section h6 (method and results codes).Pictures of the screwdriver were provided by the reporter.It appears broken at the tip, which is shattered in several debris.Therefore, the event can be confirmed.However, the affected device was not returned and the root cause of this breakage cannot be determined without a deeper device inspection.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21283998
Report Number0008031020-2025-00230
Device Sequence Number7830409
Product Code HWC
UDI-Device Identifier07613252708469
UDI-Public(01)07613252708469(10)12201D
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K133451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705212
Device Lot Number12201D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/27/2025
04/23/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/20/2025
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown